# SDR DALA14029573209

- Difficulty date: May 12, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 72,244 hours, 32,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT SIGN MID CABIN AND EXIT SIGN OVER WING INOPERATIVE.  MAINTENANCE REPLACED EPSU 11WL AND BATTERY. FUNCTONAL CHECK WAS NORMAL.
